# SDR LR7A9725

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285F
- Make and model: Lkheed 188C
- Aircraft serial: 1107
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

ON SHUTDOWN NR 4 FIRE WARNING ILLUMINATED, PULLED EMERGENCY HANDLE AND DISCHARGED BOTTLE AT 1756Z.  REPAIRED AND SECURED CHAFED WIRE AT ZONE 2 OF FIRE LOOP, TESTED PER LAC MM 26-1-0 CHECKS NORMAL
